MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER
Model Number M2736A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the fetal heart waveform was abnormal.The device was in clinical use at time of event, no adverse event was reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.Functional testing was performed and results showed that after the probe was turned on, there is no reaction.The appearance of the probe was aged and damaged.The device screen reports an error: the probe was determined to be faulty.Based on the information provided in the case and by the fse, the cause of the reported problem was confirmed to be the worn out probe.The probe was replaced and scrapped due to its age.After the probe replacement, the unit returned to specification.No further investigation or action is warranted at this time.Reporting institution phone e1; (b)(6).

Brand Name
AVALON US TRANSDUCER
Common Device Name
AVALON US TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19533377
Report Number9610816-2024-00336
Device Sequence Number12656292
Product Code HGL
UDI-Device Identifier00884838002722
UDI-Public(01)00884838002722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2736A
Device Catalogue NumberM2736A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown